# SDR GTIA2022100336697

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 24,135 hours, 10,606 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: Leaking
- Location: Eng 2
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR ENG 2 BLEED LEAK-TSM 36-22-00-810-80A. FOUND AIR LEAK AT 10HA2 (BPRV COMTROL SOLENOID) AND FAV CONTROL THELMO SLAT (7170HM2). REPLACE 0-RING AT EACH. LEAK CHECK OK AMM 36-11-43 AMM 36-11-55. SENSING ELEMENT 1HF2 TO BE REPLACE AS PRECAUTIONARY. REFER TO LP 2962480-1 FOR R AND R OF SENSE ELEMENT
